# SDR EVCA20231204002

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N416AE
- Make and model: Bell 206L-4
- Aircraft serial: 52403
- Aircraft time: 7,365 hours, 14,155 cycles
- Engine: Allsn 250C30P
- Engine time: 14,052 hours, 26,870 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20633000101
- Part serial: A244
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,334 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAN HORN M/R BLADE INBOARD AND OUTBOARD TRIM TAB CRACKED
